AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Dbol and nose bleeds!
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 1
Join Date: Mar 2005
Dbol and nose bleeds! - 03-25-2005, 03:47 PM

Hi all,

Just curious if anyone know any way to stop the nose bleeds, I work at a place where I cant be getting the nose bleeds all the time. Any thing I can do or take to prevent them?
   
Reply With Quote
Old
  (#2)
wolfyEVH
Guest
 
Posts: n/a
03-25-2005, 04:22 PM

what type of dose are you taking??? what is your blood pressure as well? If the dose is high, lower it, if you BP is high, try taking some garlic pills or hawthorn berry extract
   
Reply With Quote
Old
  (#3)
AnaSCI VET
 
imdaman1's Avatar
 
Offline
Posts: 1,695
Join Date: Mar 2004
Location: USA
03-25-2005, 05:15 PM

What about boogers? My nose stays full of them while taking dbol.


daman :wackit:
   
Reply With Quote
Old
  (#4)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
03-25-2005, 05:31 PM

Quote:
Originally Posted by imdaman1
What about boogers? My nose stays full of them while taking dbol.
Pick it like everyone else.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#5)
wolfyEVH
Guest
 
Posts: n/a
03-25-2005, 05:34 PM

Quote:
Originally Posted by imdaman1
What about boogers? My nose stays full of them while taking dbol.

eat em....they're good for ya!!

http://www.ananova.com/news/story/sm_903083.html?menu=
   
Reply With Quote
Old
  (#6)
pincrusher
Guest
 
Posts: n/a
03-25-2005, 07:01 PM

Quote:
Originally Posted by will3482
Hi all,

Just curious if anyone know any way to stop the nose bleeds, I work at a place where I cant be getting the nose bleeds all the time. Any thing I can do or take to prevent them?
let me take the dbol for ya. that should stop your nosebleeds.
seriously though, i would get your bloodpressure checked cause that is a sign of a possible high bloodpressure situation.
   
Reply With Quote
Old
  (#7)
AnaSci's Hillbilly
 
Parker123's Avatar
 
Offline
Posts: 289
Join Date: Aug 2004
Location: Florida
03-25-2005, 07:10 PM

uke: uke:
Quote:
Originally Posted by wolfyEVH


"If the mind can believe it, then the body can acheive it"
   
Reply With Quote
Old
  (#8)
AnaSCI MEMBER
 
turd ferguson's Avatar
 
Offline
Posts: 45
Join Date: Feb 2005
03-25-2005, 09:54 PM

Quote:
Originally Posted by will3482
Hi all,

Just curious if anyone know any way to stop the nose bleeds, I work at a place where I cant be getting the nose bleeds all the time. Any thing I can do or take to prevent them?

I used to work at a pool and got nose bleeds from the chlorine drying out my nasal membranes. If its a dryness issue you can use a nose spray called "ocean". They sell it at longs and other drug stores for like 5 bucks. I used to spray 3 times a day and in a couple of days everything was fine.
   
Reply With Quote
Old
  (#9)
tee
AnaSCI VET
 
tee's Avatar
 
Offline
Posts: 4,130
Join Date: Feb 2004
Location: USA
03-25-2005, 10:38 PM

Quote:
Originally Posted by wolfyEVH
Thats just nasty! lol
   
Reply With Quote
Old
  (#10)
AnaSCI's GridIron God
 
Diesel's Avatar
 
Offline
Posts: 270
Join Date: Jan 2005
Location: Ghetto
03-25-2005, 10:49 PM

thats pretty grouse i think ill just stick wit medicine
   
Reply With Quote
Old
  (#11)
AnaSCI MEMBER
 
Offline
Posts: 75
Join Date: Mar 2005
03-28-2005, 01:37 PM

Bro if this is still an issue for you. Wolfy was right Check BP and if it is high treat it or switch the gear. A helpful solution might be to add vitamin K to your supps as it help with coagulation and the stability of the blood cells. Using Garlic supps can lower BP but it's mostly due to cholesterol. So you may wan to try ginger root and olive leaf if your looking for the herbal fix. Also see if your taking anything else that may increase your BP or nose bleeding like, any vasolidators like NO2 or any Nitrogen AKG or Arginine products. Not to mention if you do or might ever decide to take any viagra,levitra, or Cialis it will increase your current state and make it worse. Sorry bro just had add it in. Blood pressure also has a lot to do with stress and the D-Bol but to help the stress take some glutamine and taurine if it's n issue also 5-htp is great for stress and anxiety. Hope your ailment discontinues but if all else fails try an OB in disguise tampon if women can stuff the muff and it's hidden just think of the benefits Good luck.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 06:42 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.